# SDR DHL200071723D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, CORROSION ON O/B FLANGE SEAT TRACK, BS 660, RBL 45.  REMOVED AND REPLACED SEAT TRACK PER B727 SRM 53-10-5, FIG 7.  REF: N/R 3398.
